Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is Etody or is Lorsaid better for treatment of inflammation in heel?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
What is a better drug ...etody 90 or lorsaid 8 for inflammation in heel
Posted Thu, 20 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 3 hours later
Brief Answer: I prefer lorsaid 8 . Detailed Answer: Hello, Thanks for your query. Etody contain etoricoxib and lorsaid contains lornoxicam . Both are nonsteroidal antiinflammatory drug(NSAID) and both are effective for control of inflammation in heel. I prefer lorsaid 8 to my patient for inflammation in heel. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Follow-up: Is Etody or is Lorsaid better for treatment of inflammation in heel? 2 days later
what about pirox dt 20 mg sir
Answered by Dr. Saurabh Gupta 2 hours later
Brief Answer: Same class group of drug as lornoxicam Detailed Answer: Hi XXXXXXX Pirox dt contains piroxicam. It is the same class group of drug as lornoxicam(lorsaid). Lornoxicam is a new oxicam derivative related to piroxicam.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor